MAUDE Adverse Event Report: ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD

ENTEROMEDICS, INC. MAESTRO RECHARGEABLE SYSTEM; ANTERIOR LEAD
Model Number 2200A-47E
Medical Device Problem Codes Failure to Conduct (1114); Disconnection (1171); Electrical /Electronic Property Problem (1198); High impedance (1291); Device Inoperable (1663); Device Displays Incorrect Message (2591); Material Distortion (2977); Material Twisted/Bent (2981)
Health Effect - Clinical Codes Failure of Implant (1924); Therapeutic Response, Decreased (2271)
Date of Event 12/12/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device still implanted; not returned.
 
Event or Problem Description
This subject is a participant in the (b)(6) clinical trial.This subject was originally in the control arm of the trial and underwent implantation of the active maestro rechargeable system on (b)(6) 2014.Subject noticed a flashing red light that was reported on (b)(6) 2016.During a clinic visit on (b)(6) 2016, it was reported that the subject has an open circuit of the implanted anterior lead.Therapy is not being delivered.
 
Additional Manufacturer Narrative
Device not yet returned.
 
Event or Problem Description
This subject is a participant in the recharge clinical trial.This subject was originally in the control arm of the trial and underwent implantation of the active maestro rechargeable system on (b)(6) 2014.Subject noticed a flashing red light that was reported on (b)(6) 2016.During a clinic visit on (b)(6) 2016, it was reported that the subject has an open circuit of the implanted anterior lead.Therapy is not being delivered.Supplement 001: subject underwent revision of the maestro rechargeable system on (b)(6) 2017.Because the anterior lead was twisted with the posterior lead, all device components were replaced.Revision procedure was successfully completed without adverse impact to subject.Explanted device components have not yet been received by enteromedics.Reference mdr 3005025697-2017-00014 for report related to the posterior lead.
 
Event or Problem Description
This subject is a participant in the recharge clinical trial.This subject was originally in the control arm of the trial and underwent implantation of the active maestro rechargeable system on (b)(6) 2014.Subject noticed a flashing red light that was reported on (b)(6) 2016.During a clinic visit on (b)(6) 2016, it was reported that the subject has an open circuit of the implanted anterior lead.Therapy is not being delivered.Supplement 001: subject underwent revision of the maestro rechargeable system on (b)(6) 2017.Because the anterior lead was twisted with the posterior lead, all device components were replaced.Revision procedure was successfully completed without adverse impact to subject.Explanted device components have not yet been received by enteromedics.Reference mdr 3005025697-2017-00014 for report related to the posterior lead.Supplement 002: explanted device components received on (b)(6) 2017.

Brand Name
MAESTRO RECHARGEABLE SYSTEM
Common Device Name
ANTERIOR LEAD
Manufacturer (Section D)
ENTEROMEDICS, INC.
2800 patton road
saint paul MN 55113
MDR Report Key6237397
Report Number3005025697-2017-00001
Device Sequence Number18919829
Product Code PIM
UDI-Device Identifier00857334004286
UDI-Public00857334004286
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P130019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,study
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/29/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date01/01/2017
Device Model Number2200A-47E
Device Catalogue Number2200A-47E
Device Lot NumberCR-01825
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/12/2016
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/10/2017
Supplement Report FDA Received Date05/24/2017
06/29/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALEVE PRN
Outcome Attributed to Adverse Event Other;
Patient Age64 YR
Patient Weight114